RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 2, Pages 237–259 (Mi msb3552)  

This article is cited in 2 scientific papers (total in 3 papers)

On nonlinear operators having weakly closed range, and quasilinear elliptic equations

S. I. Pokhozhaev


Full text: PDF file (2188 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:2, 227–250

Bibliographic databases:

UDC: 517.43+517.946+513.881
MSC: 35H30, 35J65, 47H07, 46B10
Received: 07.06.1968

Citation: S. I. Pokhozhaev, “On nonlinear operators having weakly closed range, and quasilinear elliptic equations”, Mat. Sb. (N.S.), 78(120):2 (1969), 237–259; Math. USSR-Sb., 7:2 (1969), 227–250

Citation in format AMSBIB
\Bibitem{Pok69}
\by S.~I.~Pokhozhaev
\paper On~nonlinear operators having weakly closed range, and quasilinear elliptic equations
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 2
\pages 237--259
\mathnet{http://mi.mathnet.ru/msb3552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=239274}
\zmath{https://zbmath.org/?q=an:0201.46501}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 2
\pages 227--250
\crossref{https://doi.org/10.1070/SM1969v007n02ABEH001086}


Linking options:
  • http://mi.mathnet.ru/eng/msb3552
  • http://mi.mathnet.ru/eng/msb/v120/i2/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Dubinskii, “On some noncoercive nonlinear equations”, Math. USSR-Sb., 16:3 (1972), 323–332  mathnet  crossref  mathscinet  zmath
    2. Mieczyslaw Altman, “The method of contractor directions for partial differential equations”, Journal of Differential Equations, 28:3 (1978), 406  crossref
    3. O. V. Besov, V. I. Il'in, L. D. Kudryavtsev, V. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichii, “Stanislav Ivanovich Pokhozhaev (on his sixtieth birthday)”, Russian Math. Surveys, 51:2 (1996), 363–369  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:303
    Full text:112
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020